Difference between revisions of "Eclipse DemoCamps November 2011/Poznan"

From Eclipsepedia

Jump to: navigation, search
m
 
(32 intermediate revisions by 4 users not shown)
Line 3: Line 3:
 
=== Location  ===
 
=== Location  ===
  
Klub, Galeria, Pub
+
Klub, Galeria, Pub,
ul. Szyperska 2
+
ul. Szyperska 2,
 
61-754 Poznań
 
61-754 Poznań
 
http://www.klubzak.pl/
 
http://www.klubzak.pl/
Line 11: Line 11:
  
 
24 November, 2011,  
 
24 November, 2011,  
Start: 6.30 p.m. !
+
Start: 6.30 p.m. ! (Registration: start from 6 p.m.)
  
 
=== Sponsors  ===
 
=== Sponsors  ===
Line 39: Line 39:
 
=== Agenda ===
 
=== Agenda ===
 
  Time, Topic, Presenter/Company, Duration
 
  Time, Topic, Presenter/Company, Duration
 
+
#18:00 - 18.30, Start with registration
# 18.30 - 18.40, '''EDC Kick off & Cake!'''                                             N.Klimasz & Ł. Stachowiak  (10min)                  
+
# 18.30 - 18.45, '''EDC Kick off!'''                                             N.Klimasz & Ł. Stachowiak  (10min)  
# 18.40 - 19.40, '''Randomized Continuous Testing: Solr & Lucene Use Case''',     Dawid Wiess, Carrot Search      (60 min)
+
# 18.45 - 19.00, '''[https://docs.google.com/present/view?id=dcxqk62p_240fz9389fb 10 Years of Eclipse]'''    Tomasz Zarna, IBM, Eclipse Platform/Orion (15min)                   
# 19.40 - 20.10, '''Wykorzystanie Eclipse w zarządzaniu procesami i integracji systemów na platformie Alfresco''',                                                                    Marcin Makowski ,BEONE      (30min)
+
# 19.00 - 20.00, '''Randomized Continuous Testing: Solr & Lucene Use Case''',     Dawid Weiss, Carrot Search      (60 min)
#20.10 - 20.30, '''Break - Pizza!!!''' (20 min)
+
# 20.00 - 20.30, '''Eclipse in Bussiness Process Management and Systems Integration based on Alfresco platform''',                                                                    Marcin Makowski ,BEONE      (30min)
#20.30 - 21.00, '''Introduction to RTC''',                                            Piotr Anioła ,IBM ESC        (30 min)
+
#20.30 - 20.50, '''Break - Pizza!!!''' (20 min)
#21.00 - 22.00, '''Java EE 6 with WebSphere AS 8 and Rational Application Developer 8''', Jacek Laskowski,IBM Warszawa (60 min)
+
#20.50 - 21.20, '''Introduction to RTC''',                                            Piotr Anioła ,IBM ESC        (30 min)
#22.00 - 22.15, '''Lottery with Eclipse Quiz!'''
+
#21.20 - 22.20, '''Java EE 6 with WebSphere AS 8 and Rational Application Developer 8''', Jacek Laskowski,IBM Warszawa (60 min)
#22.15 -> FINISH - after party!:)
+
#22.20 - 22.30, '''Lottery with Eclipse Quiz!'''
 +
#22.15 ->..... - after party!:)
  
 
=== Presenters  ===
 
=== Presenters  ===
Line 66: Line 67:
 
=== Registration ===
 
=== Registration ===
  
Easily you can register here (mandatory!):
+
Closed!
# http://oiola.com/e/768-eclipse-democamp-2011-poznan-10-years-of-eclipse/
+
  
Don't forget to inform your friends on facebook:
 
 
# http://www.facebook.com/event.php?eid=199623513440677
 
  
 
That is condition to get a free beer and a Eclipse cake :)
 
That is condition to get a free beer and a Eclipse cake :)
Line 112: Line 109:
 
#Dariusz Łuksza
 
#Dariusz Łuksza
 
#Łukasz Walaszczyk
 
#Łukasz Walaszczyk
#Kajetan Maurycy Olszewski
 
 
#Marcin Kawelski
 
#Marcin Kawelski
 
#Radosłąw Adamiak
 
#Radosłąw Adamiak
Line 130: Line 126:
 
#Małgorzata Lojek, SII
 
#Małgorzata Lojek, SII
 
#Michał Blinkiewicz
 
#Michał Blinkiewicz
 +
#Michał Ciesielczyk
 +
#Adam Dudczak
 +
#Wojciech Piątek
 +
#Grzegorz Frackowiak
 +
#Jarosław Bąk
 +
#Jakub Sochacki
 +
#Helena Pawlewska
 +
#Krzysztof Hasiński
 +
#Marcin Werla
 +
#Mateusz Matela
 +
#Szymon Pietrzak
 +
#Piotr Hołubowicz
 +
#Michał Okińczyc
 +
#Robert Rawecki
 +
#Jakub Kubiaczyk
 +
#Mariusz Stanisławczyk
 +
#Miłosz Kmieciak
 +
#Tomasz Jóźwiak
 +
#Paweł Mąka
 +
#Carolina Hołubowicz
 +
#Michał Turek
 +
#Tomasz Lewandowski
 +
#Krzysztof Skrzypczak
 +
#Kinga Uszko
 +
#Artur Jerzykiewicz
 +
#Agnieszka Klimacka
 +
#Sylwia Kopczyńska
 +
#Michał Kozak
 +
#Marcin Mielnicki
 +
#Piotr Konieczny
 +
#Paweł Celmer
 +
#Bartosz Walter
 +
#Mateusz Sańko
 +
#Bartosz Ko
 +
#Szymon Gaertig
 +
#Łukasz Bacic
 +
#Mohamed Belghazi
 +
#Jakub Krajniak
 +
#Magdalena Kozak
 +
#Michał Wojciechowski
 +
#Jacek Pospychala
 +
#Agnieszka Branicka
 +
#Tadeusz Janasiewicz
 +
#Rafał Skrzyszewski
 +
#Grzegorz Nowak
 +
#Krzysztof Konwisarz
 +
#Marcin Barabasz
 +
#Radosław Adamiak
 +
#Paulina Makowska
 +
#Bartosz Kita
 
# YOU!
 
# YOU!
  
 
=== Summary  ===
 
=== Summary  ===
 +
Just for you!
 +
# Photos:
 +
https://picasaweb.google.com/117236574792689571864/EclipseDemoCamp20111124Poznan
 +
# Information from questionnaire:
 +
after reviewing it, the best presentation was made by Dawid Weiss - Congratulations!!!
 +
  
Report & photos will come just after event!
+
Thanks you all for contribution!Hope next time see you all and of course we will do our best to improve the event (also with the beamer ;)T

Latest revision as of 09:49, 24 June 2013

Eclipse DemoCamp New.jpg What is an Eclipse DemoCamp?

Contents

[edit] Location

Klub, Galeria, Pub, ul. Szyperska 2, 61-754 Poznań http://www.klubzak.pl/

[edit] Date and Time

24 November, 2011, Start: 6.30 p.m. ! (Registration: start from 6 p.m.)

[edit] Sponsors

This Eclipse DemoCamp is sponsored by SII, Eclipse Fundation and O'Reilly


Logo SII.jpg


Eclipse logo.png


Oreilly.jpg

[edit] Partners

Logo ibm with PUT.jpg Logo poznan jug.png

If your company is willing to co-sponsor this event, please contact Natalia Klimasz

[edit] Organizer

Natalia Klimasz - IBM Eclipse Support Center
Łukasz Stachowiak - Poznań JUG / Espeo Software

[edit] Agenda

Time, Topic, Presenter/Company, Duration
  1. 18:00 - 18.30, Start with registration
  2. 18.30 - 18.45, EDC Kick off! N.Klimasz & Ł. Stachowiak (10min)
  3. 18.45 - 19.00, 10 Years of Eclipse Tomasz Zarna, IBM, Eclipse Platform/Orion (15min)
  4. 19.00 - 20.00, Randomized Continuous Testing: Solr & Lucene Use Case, Dawid Weiss, Carrot Search (60 min)
  5. 20.00 - 20.30, Eclipse in Bussiness Process Management and Systems Integration based on Alfresco platform, Marcin Makowski ,BEONE (30min)
  6. 20.30 - 20.50, Break - Pizza!!! (20 min)
  7. 20.50 - 21.20, Introduction to RTC, Piotr Anioła ,IBM ESC (30 min)
  8. 21.20 - 22.20, Java EE 6 with WebSphere AS 8 and Rational Application Developer 8, Jacek Laskowski,IBM Warszawa (60 min)
  9. 22.20 - 22.30, Lottery with Eclipse Quiz!
  10. 22.15 ->..... - after party!:)

[edit] Presenters

If you would like to present at the DemoCamp, please feel free to add your name and topic to the list, further send your email to organizers.

Name, Company, Topic


1. Marcin Makowski, BEONE, Wykorzystanie Eclipse w zarządzaniu procesami i integracji systemów na platformie Alfresco (time: 30min)

2. Dawid Weiss, Carrot Search, Randomized Continuous Testing: Solr & Lucene Use Case (time: 60min)

3. Piotr Anioła, IBM ESC, Introduction to RTC (time: 30 min)

4. Jacek Laskowski, IBM, Java EE 6 with WebSphere AS 8 and Rational Application Developer 8 (time: 60 min)

[edit] Registration

Closed!


That is condition to get a free beer and a Eclipse cake :)

[edit] Attractions !

  1. Apart of interesting presentations:
  2. Eclipse QUIZ with awards! :)
  3. Books
  4. T-shirts
  5. Pizzas
  6. Cakes
  7. Beers
  8. Nice ambiance & people


and more more!

[edit] Who Is Attending

If you are attending, please add your name and email address below.

  1. Natalia Klimasz, IBM ESC
  2. Łukasz Stachowiak
  3. Krzysztof Daniel
  4. Wojciech Galanciak
  5. Marcin Makowski
  6. Krzysztof Kaźmierczyk, IBM ESC
  7. Katarzyna Bylec
  8. Piet Gaarthuis, IBM Rational
  9. Tomasz Zarna, IBM, Eclipse/Platform, Orion
  10. Szymon Ptaszkiewicz, IBM ESC, Eclipse/Platform
  11. Aleksander Kosicki, NumberFour AG
  12. Rafał Warych
  13. Marek Woźniak
  14. Dominik Łeszyk
  15. Maciej Biłas
  16. Maciej Jasiński
  17. Bartosz Komin
  18. Adam Parchimowicz
  19. Marcin Ratajczak
  20. Tomasz Luch
  21. Dariusz Łuksza
  22. Łukasz Walaszczyk
  23. Marcin Kawelski
  24. Radosłąw Adamiak
  25. Michał Bocian
  26. Błażej Leśny
  27. Michał Ćmil
  28. Tomasz Michalak
  29. Marek Podsiadły
  30. Michał Chmielarz
  31. Krzysztof Sielski
  32. Michał Garlicki
  33. Stanisław Osiński
  34. Andrzej Bobak
  35. Kamil Zielonka
  36. Michał Kalinowski
  37. Marcin Kłopotek
  38. Małgorzata Lojek, SII
  39. Michał Blinkiewicz
  40. Michał Ciesielczyk
  41. Adam Dudczak
  42. Wojciech Piątek
  43. Grzegorz Frackowiak
  44. Jarosław Bąk
  45. Jakub Sochacki
  46. Helena Pawlewska
  47. Krzysztof Hasiński
  48. Marcin Werla
  49. Mateusz Matela
  50. Szymon Pietrzak
  51. Piotr Hołubowicz
  52. Michał Okińczyc
  53. Robert Rawecki
  54. Jakub Kubiaczyk
  55. Mariusz Stanisławczyk
  56. Miłosz Kmieciak
  57. Tomasz Jóźwiak
  58. Paweł Mąka
  59. Carolina Hołubowicz
  60. Michał Turek
  61. Tomasz Lewandowski
  62. Krzysztof Skrzypczak
  63. Kinga Uszko
  64. Artur Jerzykiewicz
  65. Agnieszka Klimacka
  66. Sylwia Kopczyńska
  67. Michał Kozak
  68. Marcin Mielnicki
  69. Piotr Konieczny
  70. Paweł Celmer
  71. Bartosz Walter
  72. Mateusz Sańko
  73. Bartosz Ko
  74. Szymon Gaertig
  75. Łukasz Bacic
  76. Mohamed Belghazi
  77. Jakub Krajniak
  78. Magdalena Kozak
  79. Michał Wojciechowski
  80. Jacek Pospychala
  81. Agnieszka Branicka
  82. Tadeusz Janasiewicz
  83. Rafał Skrzyszewski
  84. Grzegorz Nowak
  85. Krzysztof Konwisarz
  86. Marcin Barabasz
  87. Radosław Adamiak
  88. Paulina Makowska
  89. Bartosz Kita
  90. YOU!

[edit] Summary

Just for you!

  1. Photos:

https://picasaweb.google.com/117236574792689571864/EclipseDemoCamp20111124Poznan

  1. Information from questionnaire:

after reviewing it, the best presentation was made by Dawid Weiss - Congratulations!!!


Thanks you all for contribution!Hope next time see you all and of course we will do our best to improve the event (also with the beamer ;)T